# SDR DALA2025090806585

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-213
- Aircraft serial: 7373
- Aircraft time: 25,772 hours, 11,741 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT ROW 28, 29ABC.   FOUND ALL 3 GROUND WIRES DISCONNECTED AND 1 POWER WIRE DAMAGED. SPLICED TOGETHER IAW ESPM 20-43 AND AWM 33-51. (LP 7876130)
